On F-supplemented modules

Talebi, Yahya and Talaee, Behnam (2011) On F-supplemented modules. Albanian J. Math., 5 (2). pp. 95-102.

[img]
Preview
Text
2011-10.pdf

Download (388kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:26
Last Modified: 06 Dec 2017 23:26
URI: http://kerkoje.com/id/eprint/231

Actions (login required)

View Item View Item